MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. EXT SET HI-FLOW T-CONN W/LL & 2SS; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. EXT SET HI-FLOW T-CONN W/LL & 2SS; INTRAVASCULAR ADMINISTRATION SET
Model Number C25013E
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the ext set hi-flow t-conn w/ll & 2ss could not be flushed.The following information was provided by the initial reporter: "smart site ext set would not flush (twice) pt had to be poked twice because nurse thought it was an infiltrated line.".
 
Additional Manufacturer Narrative
Investigation summary no product or photo was returned by the customer.The customer complaint that the smart site extension set would not flush could not be verified due to the product not being returned for failure investigation.A device history record review for model c25013e, lot number 20087322, was performed.The search showed that a total of (b)(4), units in 1 lot number was built on (b)(6) 2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
EXT SET HI-FLOW T-CONN W/LL & 2SS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10855955
Report Number9616066-2020-20350
Device Sequence Number14160221
Product Code FPA
UDI-Device Identifier50885403235625
UDI-Public50885403235625
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2023
Device Model NumberC25013E
Device Catalogue NumberC25013E
Device Lot Number20087322
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/22/2020
Supplement Date Received by Manufacturer12/03/2020
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1